MAUDE Adverse Event Report: PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED

PERFUSION SYSTEMS HMS PLUS INSTRUMENT; ANALYZER, HEPARIN, AUTOMATED
Model Number 30514
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported channel reading issue was verified during service.Service technician observed that when the unit is first turned on, it displays error code 26 (channel sensor failure).The issue was resolved by replacing assy pcb detector ), pcba code ir led , assy phototransistor bd.Preventive maintenance was performed as per specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a hms plus instrument, it was reported that the 6 channel was not reading correc tly.It passes self-test and electronic quality control (qc).Performing diagnostic test the code sensor test 620 it does not detect at all on all the channels, also performing the 761 print drop times test shows that the 6 channel readings are around 058, 059, 061, then it jumps to 999, 100, 095, then 999 then back to 063.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Additional info h6: updated the annex d and annex c codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HMS PLUS INSTRUMENT
Common Device Name
ANALYZER, HEPARIN, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22994167
Report Number2184009-2025-01101
Device Sequence Number9089866
Product Code JOX
UDI-Device Identifier00763000158002
UDI-Public(01)00763000158002(11)220525
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30514
Device Catalogue Number30514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown